# SDR USAAD97157

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41B030CF00101
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXTERIOR EMERGENCY LIGHTS STAY ON WITH SWITCH IN ARMED POSITION.  MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY.  (X)
